Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 659152, 6 pages
Research Article

Multiple Periodic Solutions for Discrete Nicholson’s Blowflies Type System

1College of Mathematics and Information Science, Jiangxi Normal University, Nanchang, Jiangxi 330022, China
2Department of Mathematics, Texas State University, San Marcos, TX 78666, USA

Received 5 January 2014; Accepted 27 February 2014; Published 27 March 2014

Academic Editor: Samir Saker

Copyright © 2014 Hui-Sheng Ding and Julio G. Dix. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Yue-Wen Cheng, and Hui-Sheng Ding, “Multiple Positive Periodic Solutions for a Functional Difference System,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Hui-Sheng Ding, and Meng-Xuan Ji, “Pseudo-almost periodic solutions for a discrete Nicholson’s blowflies model with harvesting term,” Advances in Difference Equations, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar
  • Erbil Çetin, and Serap Topal, “Existence of positive periodic solutions in shifts δ± for a nonlinear first order functional dynamic equation on time scales,” Filomat, vol. 30, no. 9, pp. 2551–2571, 2016. View at Publisher · View at Google Scholar